RG: Algebra (RG:ALG)
AuthID: I-000-B74
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 974
45 Team MembersFilters -> Year: 2025
561
TITLE: MONOLITHIC MODULES OVER NOETHERIAN RINGS
AUTHORS: Paula A A B Carvalho ; Ian M Musson;
PUBLISHED: 2011, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 53, ISSUE: 3, PAGES: 683-692
AUTHORS: Paula A A B Carvalho ; Ian M Musson;
PUBLISHED: 2011, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 53, ISSUE: 3, PAGES: 683-692
562
TITLE: Never minimal automata and the rainbow bipartite subgraph problem
AUTHORS: Rodaro, E ; Silva, PV ;
PUBLISHED: 2011, SOURCE: 15th International Conference on Developments in Language Theory, DLT 2011 in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), VOLUME: 6795 LNCS, PAGES: 374-385
AUTHORS: Rodaro, E ; Silva, PV ;
PUBLISHED: 2011, SOURCE: 15th International Conference on Developments in Language Theory, DLT 2011 in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), VOLUME: 6795 LNCS, PAGES: 374-385
INDEXED IN:
Scopus
CrossRef


563
TITLE: ON ITERATED MAL'CEV PRODUCTS WITH A PSEUDOVARIETY OF GROUPS Full Text
AUTHORS: Manuel Delgado ; Benjamin Steinberg;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 7, PAGES: 1285-1304
AUTHORS: Manuel Delgado ; Benjamin Steinberg;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 7, PAGES: 1285-1304
564
TITLE: ON PROFINITE UNIFORM STRUCTURES DEFINED BY VARIETIES OF FINITE MONOIDS Full Text
AUTHORS: Jean Eric Pin; Pedro V Silva ;
PUBLISHED: 2011, SOURCE: International Conference on Geometric and Combinatorial Methods in Group Theory and Semigroup Theory in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 1-2, PAGES: 295-314
AUTHORS: Jean Eric Pin; Pedro V Silva ;
PUBLISHED: 2011, SOURCE: International Conference on Geometric and Combinatorial Methods in Group Theory and Semigroup Theory in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 1-2, PAGES: 295-314
565
TITLE: ON THE AVERAGE STATE COMPLEXITY OF PARTIAL DERIVATIVE AUTOMATA: AN ANALYTIC COMBINATORICS APPROACH Full Text
AUTHORS: Sabine Broda ; Antonio Machiavelo ; Nelma Moreira ; Rogerio Reis ;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, VOLUME: 22, ISSUE: 7, PAGES: 1593-1606
AUTHORS: Sabine Broda ; Antonio Machiavelo ; Nelma Moreira ; Rogerio Reis ;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, VOLUME: 22, ISSUE: 7, PAGES: 1593-1606
566
TITLE: Partial Derivative Automata Formalized in Coq
AUTHORS: Almeida, JB ; Moreira, N ; Pereira, D ; de Sousa, SM ;
PUBLISHED: 2011, SOURCE: 15th International Conference on Implementation and Application of Automata in IMPLEMENTATION AND APPLICATION OF AUTOMATA, VOLUME: 6482, PAGES: 59-68
AUTHORS: Almeida, JB ; Moreira, N ; Pereira, D ; de Sousa, SM ;
PUBLISHED: 2011, SOURCE: 15th International Conference on Implementation and Application of Automata in IMPLEMENTATION AND APPLICATION OF AUTOMATA, VOLUME: 6482, PAGES: 59-68
567
TITLE: Partial Skew Group Rings Over Polycyclic by Finite Groups Full Text
AUTHORS: Paula A A B Carvalho ; Wagner Cortes; Miguel Ferrero;
PUBLISHED: 2011, SOURCE: ALGEBRAS AND REPRESENTATION THEORY, VOLUME: 14, ISSUE: 3, PAGES: 449-462
AUTHORS: Paula A A B Carvalho ; Wagner Cortes; Miguel Ferrero;
PUBLISHED: 2011, SOURCE: ALGEBRAS AND REPRESENTATION THEORY, VOLUME: 14, ISSUE: 3, PAGES: 449-462
568
TITLE: PREFACE Full Text
AUTHORS: Alfredo Costa ; Manuel Delgado ; Vítor H. Fernandes ;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 7
AUTHORS: Alfredo Costa ; Manuel Delgado ; Vítor H. Fernandes ;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 7
569
TITLE: Quantum Groupoids Acting on Semiprime Algebras Full Text
AUTHORS: Ines Borges; Christian Lomp ;
PUBLISHED: 2011, SOURCE: ADVANCES IN MATHEMATICAL PHYSICS, VOLUME: 2011, PAGES: 1-9
AUTHORS: Ines Borges; Christian Lomp ;
PUBLISHED: 2011, SOURCE: ADVANCES IN MATHEMATICAL PHYSICS, VOLUME: 2011, PAGES: 1-9
570
TITLE: REPRESENTATIONS OF THE FREE PROFINITE OBJECT OVER DA Full Text
AUTHORS: Moura, A ;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 5, PAGES: 675-701
AUTHORS: Moura, A ;
PUBLISHED: 2011, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, ISSUE: 5, PAGES: 675-701
571
TITLE: SEMIGROUP-THEORETICAL CHARACTERIZATIONS OF ARITHMETICAL INVARIANTS WITH APPLICATIONS TO NUMERICAL MONOIDS AND KRULL MONOIDS
AUTHORS: Blanco, V; García Sánchez, PA ; Geroldinger, A;
PUBLISHED: 2011, SOURCE: ILLINOIS JOURNAL OF MATHEMATICS, VOLUME: 55, ISSUE: 4, PAGES: 1385-1414
AUTHORS: Blanco, V; García Sánchez, PA ; Geroldinger, A;
PUBLISHED: 2011, SOURCE: ILLINOIS JOURNAL OF MATHEMATICS, VOLUME: 55, ISSUE: 4, PAGES: 1385-1414
572
TITLE: The Average Transition Complexity of Glushkov and Partial Derivative Automata
AUTHORS: Sabine Broda ; António Machiavelo ; Nelma Moreira ; Rogério Reis ;
PUBLISHED: 2011, SOURCE: 15th International Conference on Developments in Language Theory, DLT 2011 in Developments in Language Theory - 15th International Conference, DLT 2011, Milan, Italy, July 19-22, 2011. Proceedings, VOLUME: 6795, PAGES: 93-104
AUTHORS: Sabine Broda ; António Machiavelo ; Nelma Moreira ; Rogério Reis ;
PUBLISHED: 2011, SOURCE: 15th International Conference on Developments in Language Theory, DLT 2011 in Developments in Language Theory - 15th International Conference, DLT 2011, Milan, Italy, July 19-22, 2011. Proceedings, VOLUME: 6795, PAGES: 93-104
573
TITLE: The generalized conjugacy problem for virtually free groups Full Text
AUTHORS: Manuel Ladra; Pedro V Silva ;
PUBLISHED: 2011, SOURCE: FORUM MATHEMATICUM, VOLUME: 23, ISSUE: 3, PAGES: 447-482
AUTHORS: Manuel Ladra; Pedro V Silva ;
PUBLISHED: 2011, SOURCE: FORUM MATHEMATICUM, VOLUME: 23, ISSUE: 3, PAGES: 447-482
574
TITLE: The word problem for omega-terms over DA Full Text
AUTHORS: Moura, A ;
PUBLISHED: 2011, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 412, ISSUE: 46, PAGES: 6556-6569
AUTHORS: Moura, A ;
PUBLISHED: 2011, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 412, ISSUE: 46, PAGES: 6556-6569
575
TITLE: Triangle generation of finite exceptional groups of low rank Full Text
AUTHORS: Marion, C ;
PUBLISHED: 2011, SOURCE: Journal of Algebra, VOLUME: 332, ISSUE: 1, PAGES: 35-61
AUTHORS: Marion, C ;
PUBLISHED: 2011, SOURCE: Journal of Algebra, VOLUME: 332, ISSUE: 1, PAGES: 35-61
576
TITLE: "Sistemas de verificação de dígitos" em "Treze Viagens pelo Mundo da Matemática", C.Sá e J.Rocha (eds.), UP
AUTHORS: Christian Lomp ; Sandra Pires;
PUBLISHED: 2010
AUTHORS: Christian Lomp ; Sandra Pires;
PUBLISHED: 2010
INDEXED IN:
Handle

577
TITLE: Ainda o totobola: o singular caso dos 5
AUTHORS: António Machiavelo ; Rogério Reis ;
PUBLISHED: 2010
AUTHORS: António Machiavelo ; Rogério Reis ;
PUBLISHED: 2010
INDEXED IN:
Handle

578
TITLE: AUTOMORPHIC ORBITS IN FREE GROUPS: WORDS VERSUS SUBGROUPS Full Text
AUTHORS: Pedro V Silva ; Pascal Weil;
PUBLISHED: 2010, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 20, ISSUE: 4, PAGES: 561-590
AUTHORS: Pedro V Silva ; Pascal Weil;
PUBLISHED: 2010, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 20, ISSUE: 4, PAGES: 561-590
579
TITLE: Chaotic switching in a two-person game Full Text
AUTHORS: Manuela A D Aguiar ; Sofia B S D Castro ;
PUBLISHED: 2010, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 239, ISSUE: 16, PAGES: 1598-1609
AUTHORS: Manuela A D Aguiar ; Sofia B S D Castro ;
PUBLISHED: 2010, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 239, ISSUE: 16, PAGES: 1598-1609
580
TITLE: CHARACTERIZATION OF GROUP RADICALS WITH AN APPLICATION TO MAL'CEV PRODUCTS
AUTHORS: Jorge Almeida ; Stuart Margolis; Benjamin Steinberg; Mikhail Volkov;
PUBLISHED: 2010, SOURCE: ILLINOIS JOURNAL OF MATHEMATICS, VOLUME: 54, ISSUE: 1, PAGES: 199-221
AUTHORS: Jorge Almeida ; Stuart Margolis; Benjamin Steinberg; Mikhail Volkov;
PUBLISHED: 2010, SOURCE: ILLINOIS JOURNAL OF MATHEMATICS, VOLUME: 54, ISSUE: 1, PAGES: 199-221
INDEXED IN:
Scopus
WOS

